# SDR ASAA2014122910096

- Difficulty date: December 29, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 31,776 hours, 9,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 65C373643
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH NOTED L1 DOOR EXTERNAL HANDLE WOULD NOT OPEN DOOR.  WAS ABLE TO PULL THE HANDLE FROM STOWED POSITION AND ROTATE IT BUT IT WOULD NOT ENGAGE TO OPEN. ACFT GROUNDED. REMOVED AND REINSTALLED INTERIOR DOOR HANDLE REF MM 52-11-31.  REMOVED EXTERIOR DOOR HANDLE REMOVED EXTERIOR DOOR HANDLE.  REMOVED SLEEVE FROM EXTERIOR DOOR HANDLE.  REMOVED CENTER SHAFT FROM SLEEVE.  CLEANED ALL PARTS AND NO DEFECTS NOTED. GREASED ALL PARTS REASSEMBLED THE CENTER SHAFT, SLEEVE AND DOOR HANDLE. REINSTALLED EXTERIOR DOOR HANDLE ON ACFT AND OPS NORMAL REF CMM 52-16-12.  ACFT OK FOR SERVICE.
